# SDR SWAA2022020499562

- Difficulty date: December 6, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 32,807 hours, 15,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 PASSENGER SEAT TRACK IS CORRODED ON UPPER SURFACE STA 850 / REMOVED AND REPLACED RBL 45.5 SEAT TRACK SECTION FROM STA. 727B TO STA.887 PER SRM 51-40-02.
